# SDR UPS98827424

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO LIGHT ON AFTER EMER EXIT LIGHTS DISARMED.  SEE PREVIOUS WRITE UP P 294088.  RECONNECTED BROKEN WIRE AT CONNECTOR P1-1345 PINS 7 AND 11 AT BATTERY PACK.  OPS CK SYS NORMAL.
